# SDR SWAA2022021459038

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Float
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 632QB ON FLOAT AT RT WING ; 2021-585132 / [01] REPLACED FLOAT ON ACCESS PANEL 632QB AT RT WING IAW ROCKWELL COLLINS CMM 28-40-11. TASK CARD TTG8Q00A5LGG COMPLETED. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED FLOAT ON ACCESS PANEL 632QB AT RT WING IAW ROCKWELL COLLINS CMM 28-40-11. TASK CARD TTG8Q00A5LGG COMPLETED. SEE INDIVIDUAL SIGN OFF BELOW.; [03] REPLACED FLOAT ON ACCESS PANEL 632QB AT RT WING IAW ROCKWELL COLLINS CMM 28-40-11. TASK CARD TTG8Q00A5LGG COMPLETED. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED.
